MAUDE Adverse Event Report: TORNIER INC PERFORM HUMERAL IMPACTOR TIP SIZE 3/4

TORNIER INC PERFORM HUMERAL IMPACTOR TIP SIZE 3/4
Catalog Number MWM052
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested and, if received, will be provided in the supplemental report.
 
Event or Problem Description
It was reported that the impactor tip broke while being unscrewed from the handle following completion of the surgical procedure.Additionally, during post-operative decontamination, it was observed that the glenosphere trial had plastic material broken out from the back around the screw area.
 
Additional Manufacturer Narrative
Correction: d9 product available to stryker.H6 method, results, conclusion and health codes.The reported event was confirmed, since the product was returned for evaluation and matches the alleged failure mode.The device inspection revealed the following: visual inspection.The visual inspection of the returned device shows evident breakage.The impactor is broken in two pieces.Gauge marks creating material removal space at the proximal end.The device has black marks and spots stuck inside pitch of the threads.The nature of the breakage indicates brittle fracture.Overall damage indicating rough usage.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was attributed to user related issue.Most likely, the failure was caused by improper and rough usage.Furthermore, the issue noted in this event is currently under the scope of a capa to implement a design enhancement.If any further information is provided, the complaint report will be updated.
 
Event or Problem Description

Brand Name
PERFORM HUMERAL IMPACTOR TIP SIZE 3/4
Common Device Name
IMPACTOR
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23538656
Report Number0001649390-2025-00816
Device Sequence Number4769851
Product Code HWA
UDI-Device Identifier00846832082803
UDI-Public(01)00846832082803(11)210302(10)CV0221311
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMWM052
Device Lot NumberCV0221311
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown